# SDR 2005FA0000807

- Difficulty date: May 22, 2005
- Submitted: June 1, 2005
- Operation: General aviation
- Aircraft: N941AM
- Make and model: Gulstm GIV
- Aircraft serial: 1499
- Aircraft time: 843 hours, 369 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: WH120
- Part serial: 632
- Condition: Failed
- Location: Lav Toilet
- Part time: 843 hours, 369 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, B
- Precautionary procedure: H

## Discrepancy

PILOTS DISCOVERED AUX DC CONV CIRCUIT BREAKER POPPED AFTER LAV WOULD NOT FLUSH.  BREAKER WAS RESET, IT IMMEDIATELY POPPED AGAIN WITH SMALL AMOUNT OF SMOKE EMANATING FROM CABIN CONVERTER, ID 106A1.  BREAKER SECURED.  FLIGHT COMPLETED SANS FLUSH TOILETS AND CABIN READING LIGHTS.  NEW UNIT INSTALLED.  OPERATIONAL CHECK SATISFACTORY.  NOTE: THE FAILED UNIT SERIAL NUMBER WAS WELL ABOVE THE RANGE AFFECTED TO UPDATE TO MOD 5 STATUS PER GAC AND KGS.
